# SDR AALA202312266482

- Difficulty date: December 19, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,303 hours, 14,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 540, FROM LBL 2 TO LBL 24. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
